Hydryllin SF™

[Diphenhydramine + Dextromethorphan]

Hydryllin DM

Description / Properties

Red colour syrup with cherry raspberry flavour, containing Dextromethorphan hydrobromide B.P 6.25mg and Diphenhydramine hydrochloride B.P 5mg in each 5ml.

Indications

Hydryllin DM is indicated for the symptomatic relief of dry, irritating and non-productive cough.

Drug Interactions

None.

Side Effects

Diphenhydramine may cause drowsiness, restlessness, confusion, dryness of the nose mouth and throat, nasal stuffiness, urinary retention, blurring of vision. In overdose, it may cause convulsions and coma.

Warning and Precautions

Alcohol consumption by patients taking Hydryllin-DM may increase drowsiness; therefore, alcohol beverages should be avoided while taking this product. Use caution when driving a motor vehicle or operating machinery. Do not take this product if you have asthma, glaucoma, emphysema, chronic pulmonary disease, shortness of breath, or difficulty in urination due to enlargement of the prostrate gland unless directed by a doctor. Hydryllin may cause excitability especially in children. The possibility of interactions with other medications should also be considered with reference to each active ingredient.

Dosage

The recommended dose of Hydryllin DM for:

  • Adults and Children over 12 years 2 teaspoonful (10ml) three times a day
  • Children 6-12 years 1 – 2 teaspoonful (5-10ml) three times a day
  • Children 2-5 years 1/2 - 1 teaspoonful (2.5 – 5ml) three times a day

    Presentations Available

    Bottles containing 120ml and 60ml of Syrup.

    MORE PRODUCTS >

  •